FIXED POINT RESULTS ON A CLOSED BALL IN K-SEQUENTIALLY-COMPLETE PREORDERED QUASI-PARTIAL METRIC SPACES

PDF

Published: 2018-12-22

Page: 432-440


ABDULLAH SHOAIB *

Department of Mathematics and Statistics, Riphah International University, Islamabad, Pakistan

MUHAMMAD ARSHAD

Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan

FAHIMUDDIN .

Center for Advanced Studies in Engineering (CASE), Islamabad, Pakistan

*Author to whom correspondence should be addressed.


Abstract

Fixed point results for the self dominated mappings satisfying locally Hardy Roger type contractive conditions on a closed ball in K-sequentially 0-complete preordered quasi-partial metric space have been established. An example has been given. Many well-known recent results have been generalized.

Keywords: Fixed point, contrative dominated mappings, closed ball, left/right K-sequentially 0-complete Quasi-partial metric spaces


How to Cite

SHOAIB, A., ARSHAD, M., & ., F. (2018). FIXED POINT RESULTS ON A CLOSED BALL IN K-SEQUENTIALLY-COMPLETE PREORDERED QUASI-PARTIAL METRIC SPACES. Asian Journal of Mathematics and Computer Research, 25(7), 432–440. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/4391

Downloads

Download data is not yet available.